[ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 1
First page : ( 150) Last page : ( 154)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00024.9

Anisotropic Gravitational Collapse with Linear Equation of State

Chatterjee Ayan*, Jaryal Suresh

Department of Physics & Astronom mical Science, School of Physical & Material Sciences, Central University of Himachal Prad desh (CUHP), Dharamshala, Kangra, (HP), India-17621 15

*Corresponding Autho or E-mail: ayan.theory@gmail.com, suresh.fifthd@gmail.com

Online published on 12 January, 2017.


The study of the Gravitational collapse of anisotropic fluid for type I matter field with spherical s symmetric spacetime with linear equation of state is carried out. We show that if the collapse evolves from a regular initial data, there exist a large classes of solutions of Einstein equations, such that the end state of the collapse leads to either a black hole or a naked singularity. Our results reduce to those e obtained earlier for a perfect fluid model. The nature of the null curve emanating from the center and hence the singulariritty, is shown to depend upon the values of anisotropic coefficient parameter together with the mass and the velocity profiles.



Gravitational collapse.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
721,555,592 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.